journal6 ›› 2007, Vol. 28 ›› Issue (3): 25-28.

• Mathematics • Previous Articles     Next Articles

Local Solutions to Wave Equations with Fractional Order Derivative


  1. (Department of Mathematics,South West Jiaotong University,Chengdu 610031,China)
  • Online:2007-05-25 Published:2012-08-27

Abstract: This paper discusses a class of nonlinear wave equations with fractional order derivative damping and polynomial damping terms and sources terms.It sudies the interaction between the damping and the source.For 1≤p≤m the  local  existence to the solutions is proved.

Key words: wave equation, damping, local existence, fractional order derivative

WeChat e-book chaoxing Mobile QQ